MAUDE Adverse Event Report: MEDLINE RENEWAL COBLATOR II ENT EVAC 70 XTRA HP,W/INTEGRATED CABLE (BLUE/GREY); EICA5874-01 COBLATOR II,ENT EVAC 70 XT

MEDLINE RENEWAL COBLATOR II ENT EVAC 70 XTRA HP,W/INTEGRATED CABLE (BLUE/GREY); EICA5874-01 COBLATOR II,ENT EVAC 70 XT
Catalog Number EICA58740RH
Medical Device Problem Code Failure to Prime (1492)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported from the customer that the tonsil coblator was hooked up to the machine.When the procedure was starting, the surgeon pressed the foot pedal to prime the coblator.Fluid was not running through the tubing, so they removed the faulty coblator from the field and opened another one to finish the case.There are no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported from the customer that the tonsil coblator was hooked up to the machine.When the procedure was starting, the surgeon pressed the foot pedal to prime the coblator.Fluid was not running through the tubing, so they removed the faulty coblator from the field and opened another one to finish the case.

Brand Name
COBLATOR II ENT EVAC 70 XTRA HP,W/INTEGRATED CABLE (BLUE/GREY)
Common Device Name
EICA5874-01 COBLATOR II,ENT EVAC 70 XT
Manufacturer (Section D)
MEDLINE RENEWAL
1500 ne hemlock avenue
redmond avenue 94456 1876
Manufacturer Contact
leann gifford
three lakes dr
northfield, IL 60093-2753
MDR Report Key25696498
Report Number3032391-2026-00054
Device Sequence Number9804489
Product Code GEI
UDI-Device Identifier10888277395367
UDI-Public10888277395367
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K012669
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberEICA58740RH
Device Lot Number565641
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/21/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient Age6 YR
Patient SexFemale
Patient Weight22 KG